# SDR DLL13953397

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE5616T0510
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD SYSTEM B-QUANTITY DOWN TO .6250 INCH, TURN ON ATM, TURN OFF ENG PUMP.  QUANTITY CONTINUED TO DROP 1/2, TURNED OFF ATM.  FOUND PRESSURE LINE FROM B1 PUMP LEAKING.  REPLACED LINE AND LEAK CKD OK - HAD TO WAIT FOR PART FROM LGA.
